RUS
ENG
Полная версия
ЖУРНАЛЫ
// Mathematics and Financial Economics
// Архив
Math. Financ. Econ., 2020, том 14, выпуск 2,
страницы
283–305
(Mi mfe1)
Эта публикация цитируется в
4
статьях
Von Neumann–Gale dynamics and capital growth in financial markets with frictions
Esmaeil Babaei
a
,
Igor V. Evstigneev
a
,
Klaus Reiner Schenk-Hoppé
ab
,
Mikhail Zhitlukhin
c
a
Economics, University of Manchester, Oxford Road, Manchester M13 9PL, UK
b
Department of Finance, NHH – Norwegian School of Economics, Helleveien 30, 5045 Bergen, Norway
c
Steklov Mathematical Institute of the Russian Academy of Sciences, 8 Gubkina St., Moscow 119991, Russia
Поступила в редакцию:
09.08.2019
Принята в печать:
27.12.2019
Язык публикации:
английский
DOI:
10.1007/s11579-019-00256-8
Список цитирования
Реферативные базы данных:
©
МИАН
, 2025